Why

Hadcbloods done today including t3 . Why would I be so tired if not converting to t3 . I'm beginning to wonder is something serious wrong with me . I don't really go out yet in march past I was working full time tho struggling because tsh was 16 . But surely I shouldn't still be like this I went to docs at 11 in bed for 130 had to st alarm for 5 pm any advice on this fatigue:)

15 Replies

oldestnewest
  • You need to get your blood test results to see if you are under or over medicated.

  • Donnanomore, until we see your blood results there isn't any advice except to rest and sleep when you need to. If you were only diagnosed in March you probably aren't optimally dosed yet and when you are you may find symptoms lagging behind good biochemistry by a couple of months.

  • Thanks clutter I've been hypo 4 years but I just seem to be getting worse I dont think I was treated appropriately when in march I found out it was 16 I've just been rang by doc over the past years lower higher an never referred to endo . Let's hope I'm just catching up thanks again :)

  • Donnanomore, you've either been undermedicated a long time or your own thyroid has packed up completely for your TSH to rise to 16 while on Levothyroxine.

    We'll be able advise when your new results come through.

  • Yea the consultant at hospital asked me if I knew if I had tyroid trouble a long time before I got tyroxine an I replied not that I knew . He then said no tumours but u have very little tyroid left practically burnt out from hasi . But thank you so much your very reassuring il have to wait an c :)

  • Oh I've had Ultrascan two weeks ago told very little gland left an that I'm hasi . What a wonderful world lol

  • Donnanomore,

    How long have you been medicated on Levothyroxine?

    If it's since march, then Clutter has given you good advice. If it is much longer, then you might consider asking your GP for an endo referral.

    Unmanaged Hashi can make you feel terrible. You want to reduce the inflammation in your body and lower antibody count. Many find a gluten free diet helps and a healthy life style.

    Don't forget to have vits and iron levels checked as deficiencies can indirectly interfere with thyroid meds.

    I think the trembling (previous post) happens when our bodies need time to readjust to new hormone levels. Many members have experienced this and know it as "internal tremouring".

    Hope you feel better soon,

    Flower007

  • Thanks flower007. I've been on tyroxine 4 years have never felt right again an my dose has either been to low or two high . I got all bloods done today which I've never had done before vits t3 ferritin folate b12 etc . Thanks so much for your help I have had that weird trembling palatations r really awful an I've now noticed when I get out of bed in the morning the pain in my feet I'm like a 90 year old ... Only look 20 tho lol :)

  • I didn't know that hashi was much diff from hypo flower007

  • Hashimotos is an autoimmune disease that attacks the thyroid and can present with the hypo and hyper symptoms.

    Once the thyroid is atrophied it doesn't always stop there as a high antibody count can see inflamnation occurring in other parts of the body recgonised as rheumatoid arthritis (joints), celiac (gut), psoriasis (skin) sjorgens (fluid glands), MS ( myelin protecting nerves in spinal cord).

    It is vital to lower antibody levels count inorder to get better.

    Post Vit and iron test results fir others to comment.

    Flower97

  • Jesus Mary an Joseph lol we all need put down I didn't realise all of that my hubby has sec pro ms very bad now . But we have to motor on ... I will post thanks for your help :)

  • Donna, l'm not sure I understand your question. Do you mean that you know you aren't converting? Well, if you're not, obviously you would be tired. It's T3 that drives the whole body, so if you haven't got enough, you can't function properly. And with a TSH of 16, the T3 is probably very low.

    How much Levo are you taking? Obviously not enough. But we really need to see your blood test results - especialy as you had T3 done!

    The odds are that what is wrong with you is that you either aren't converting properly and/or your dose is too low. I doubt if there's anything else. When your T3 is low, it can make you feel pretty bad! But it's reversable, so please Don't worry too much. :)

  • Thanks greyg yesterday was the first time I had t3 blood done so what I ment was if I'm not converting would that be the reason I'm so tired . Thanks for explaining to me I really appreciate your time to reply . Oh u made me laugh about the traffic wr u live . I give a taxi driver the v sign yesterday ... Road rage new symtom lol :)

  • lol Yes, beware of giving other drivers rude signs - they might just stop!!!

    Yes, if you're not converting, your FT4 will be higher than you FT3 in their respective ranges. But, on the other hand, if your dose is too low, your FT4 will be low and you won't have enough to convert. So, we should know one way or the other when you see your results. :)

  • Thanks gg il post next week hopefully you will have a look . Have nice weekend :)

You may also like...